Hi everyone. I have been diagnosed with RA for a year now and take Methotrexate and folic acid which usually keeps the pain at bay. Occasionally I have a flare and have to go on Prednisone. Two weeks ago I did just that-for no reason it just started to hurt in my shoulders that I couldnt even move my body a quarter of an inch without screaming. That is what I call RA Pain. But a few days ago when I was almost weaned off the pred I experienced a constant ache in my arms. from shoulder to fingers-both arms- maybe even a bit in the legs not sure ...... But its not the same Pain I get with the RA. Even just sitting and not moving they just ache. Almost the same kind of feeling i had when I had Mono years ago. I have Chronic Mono or Chronic EB Virus that I take B12 shots for each week. My doc upped the pred again but it isnt making a difference so far. I always thought the RA was the painful episodes. Can it also be these aching episodes as well? I also have cervical spondylosis and a meningioma in the foramen magnum area but I dont think it is that even though my mind goes oh oh the tumor grew. I really dont think that- i was told i would feel something really different like dropping things no strength in dragging foot etc. Right now I'm thinking RA; use of prednisone and weaning down, Chronic EB virus (Mono); ???Any help?View Thread
I've been just diagnosed with RA and was in such horrible pain in my hands and feet. They tried me first on Plaquenal and I had a rash and itching so they switched me to Methotrexate - I am also taking prednisone. The RA feels great! However I am developing some sort of sinus or allergy thing. Its a chronic cough worse as the day progresses- sometimes after eating I feel like my chest inside starts shaking and I begin the coughing. I thought coincidentally I was developing a dairy allergy and have tried staying away from that but I somehow think its related to one or both of the new meds I am on. Ive had this type of feeling before but it is usually associated with a allergy and it goes away. Now I am taking allergy meds at my docs suggestion along with it but doesn't seem to be helping. Any ideas of pred or meth can cause those kind of symptoms??View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.